# SDR SWAA2024022644737

- Difficulty date: January 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE AT BS947.5 AND LBL2 AT AFT GALLEY AREA 2024-69102 VERIFIED LOCATION. CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE AT BS947.5 AND LBL 10 AT AFT GALLEY AREA<[01] REPAIRED UPPER CHORD FLOOR BEAM AT BS 947.5 LBL 7 TO LBL 60 WAS DOCUMENTED IN FAULT TTG8Q00R4G1P. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPAIRED UPPER CHORD FLOOR BEAM AT BS 947.5 LBL 7 TO LBL 60 WAS DOCUMENTED IN FAULT TTG8Q00R4G1P. SEE INDIVIDUAL SIGN OFF BELOW
